# SDR AUS20010762

- Difficulty date: July 12, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Hughes 500N
- Engine: Allsn 250C20R
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 23038160
- Condition: Blocked
- Location: Engine
- Part time: 858 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: J

## Discrepancy

(AUS) NR 6 AND NR 7 BEARING OIL SCAVENGE PORT PARTIALLY BLOCKED BY CARBON DEPOSITS. OIL TYPE HAD BEEN CHANGED FROM MOBIL 254 TO MOBIL 291.
